American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C35) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ian Short. Conformal automorphisms of countably connected regions. Conform. Geom. Dyn. 17 (2013) 1-5.
Abstract, references, and article information   
View Article: PDF

[2] Loïc Dubois and Hans Henrik Rugh. A uniform contraction principle for bounded Apollonian embeddings. Conform. Geom. Dyn. 15 (2011) 64-71. MR 2833473.
Abstract, references, and article information   
View Article: PDF

[3] Igor Mineyev. Metric conformal structures and hyperbolic dimension. Conform. Geom. Dyn. 11 (2007) 137-163. MR 2346214.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1